# SDR IPXA2020081439017

- Difficulty date: July 29, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 20,412 hours, 12,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5351091700100
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPANEL N677AB HAS NUMEROUS SOFT AREAS IN COMPOSITEREPLACED PANEL & TOPCOATED IAW SRM 51-75-10
